# SDR UIEA2014061900246

- Difficulty date: June 19, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 63,141 hours, 9,985 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 6 VC FLAP FOLDING BULLNOSE SKIN OTBD FOUND DENT.  SKIN REPAIR CARRIED OUT IAW RI-57-44-10579.
